# SDR AALA202108116395

- Difficulty date: July 31, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBF16994
- Condition: Cracked
- Location: Bs 500h S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  BAFFLE CLIP LOCATED AT STA 500H AND S27L CRACKED. REPLACED BAFFLE CLIP PER DWG 143A7505 AND AARD 51-00-05.
